MAUDE Adverse Event Report: ConvaTec Dominican Republic Inc NATURA; Protector, Ostomy

ConvaTec Dominican Republic Inc NATURA; Protector, Ostomy
Model Number 404592
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The reporter stated that the wafer opening was off-center.A total of fifty wafers from six boxes of the same lot were affected, with only ten wafers considered usable.The reporter was unable to provide the exact quantity affected per market unit.She reported having experienced the same issue previously indicated that off-center openings had resulted in decreased wear time in the past, prompting her to inspect wafers prior to use.None of the affected wafers were used due to concerns regarding reduced wear time.The photographs were received from the complainant depicting the issue.
 
Additional Manufacturer Narrative
Device 44 of 50.Based on the available information, this event is deemed to be a reportable malfunction.Photograph, video and/or physical sample evaluation: photographs were received in association with this complaint and were evaluated as part of the investigation.Based on the review performed, the reported defect was confirmed from the evidence provided.Batch record revision results: defect identified in the finished good manufacturing line: lot: 6c01271 was manufactured on 06/mar/2026 in convex 2 pc, with a total quantity of (b)(4) market units (mkus).A batch record review was performed by complaints engineer i on 14/sep/2026 for (b)(4) and manufacturing order (b)(4), as applicable.The review included verification of the applicable manufacturing procedures, bill of materials, component usage, tooling information, equipment settings, in-process controls, quality inspections, and final product release requirements relevant to the reported condition.Based on the documentation reviewed, the applicable procedures were followed, the required manufacturing and quality checks were completed, and the established acceptance criteria were met.No discrepancies related to the reported issue were identified within the batch record documentation reviewed.Defect potentially associated with the sub-assembly manufacturing line: based on the nature of the reported defect, the condition could potentially occur during the sub-assembly process performed in the cvx sub manufacturing line.Therefore, a detailed batch record review was also performed for the applicable sub-assembly lot to determine whether any manufacturing or process-related discrepancy was identified that could have contributed to the reported condition.Sub-assembly lot: 6c01272 was manufactured on 06/mar/2026 in cvx sub, with a total quantity of (b)(4) units.A batch record review was performed by complaints engineer i on 14/sep/2026 for (b)(4) and manufacturing order (b)(4), as applicable.The review included verification of the applicable sub-assembly manufacturing procedures, bill of materials, material usage, equipment settings, in-process controls, quality inspections, and applicable acceptance criteria relevant to the reported condition.Based on the documentation reviewed, the applicable procedures were followed, the required manufacturing and quality checks were completed, and the established acceptance criteria were met.No discrepancies related to the reported issue were identified within the finished good or sub-assembly batch record documentation reviewed.Historical complaints review: on 14/sep/2026, complaints engineer i conducted a review of complaint records in database to identify complaints associated with lot number: 6c01271 related to malfunction "skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (moldable only)".The review did not identify any additional complaints associated with the referenced lot.Historical nonconformance / capa review: on 14/sep/2026, complaints engineer i performed a query in database to identify any in-process nonconformance(s) and/or corrective and preventive actions (capa) (s) associated with lots numbers: 6c01271 & 6c01272, under malfunction "skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (moldable only)".Based on the query results, no nonconformance(s) and/or corrective and preventive actions (capa) (s) related to this malfunction were generated during the manufacturing process of the referenced lot.Current quality controls: based on process instructions, the following test method(s) are performed in the manufacturing line to detect this failure mode during the manufacturing process: "srp centering on convex disc": ¿frequency: hourly.¿sample quantity: 5 samples.¿acceptance criteria: nlt 0.040" (1.0mm) from the outer diameter of the thermoformed disc to the inner diameter of the srp kiss cut collar."srp centering": ¿frequency: hourly.¿sample quantity: 5 samples.¿acceptance criteria: nlt 0.504" (12.8mm) the width of the srp on the left at any point in the frame."adhesive for centering convex discs (visual)": ¿ frequency: hourly.¿ sample quantity: 5 samples.¿ acceptance criteria: nlt 0.095" (2.4mm) from id of the adhesive center hole to id of the convex disc at any point.(qc tool 1289).Defect rate analysis: as part of the investigation, a defect rate analysis was performed to evaluate the occurrence of the reported failure mode within the referenced lot.The calculation includes all confirmed defective units associated with the referenced lot identified at the time this investigation was performed, including the reported complaint and any additional complaint records identified during the historical complaint review.A total of 50 defective unit(s) has been confirmed to date from a lot size of (b)(4) unit(s).This represents a defect rate of (b)(4).The calculated defect rate was compared against the applicable acceptance quality limit (aql) of 2.5 percentage, as defined in working instructions.Based on this comparison, the observed defect rate is below the established acceptable quality level (aql) threshold for this failure mode.Conclusion: a review of the applicable batch record(s), quality records, and manufacturing documentation was completed as part of this investigation.The evaluation confirmed that all required manufacturing and quality activities were performed in accordance with established procedures and met the applicable acceptance criteria.No evidence was identified to indicate that the reported failure mode was associated with a manufacturing process deviation, documentation discrepancy, or quality system issue.This investigation will be closed.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 9618003.

Brand Name
NATURA
Common Device Name
Protector, Ostomy
Manufacturer (Section D)
ConvaTec Dominican Republic Inc
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
ConvaTec Dominican Republic Inc
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
armando cuello
7815 national service road
suite 600
greensboro, NC 27409
+1(603)247-0255
MDR Report Key50895623
Report Number9618003-2026-0006729
Device Sequence Number18819313
Product Code EXE
UDI-Device Identifier00768455126668
UDI-Public00768455126668
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number404592
Device Lot Number6C01271
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown